RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mosc. Math. J.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2011, Volume 11, Number 3  


Vladimir I. Arnold
V. Goryunov, V. Zakalyukin
409
Generalised Hopf bifurcations: a birth lemma
Marc Chaperon
413
Periodic trajectories in the regular pentagon
Diana Davis, Dmitry Fuchs, Serge Tabachnikov
439
Monodromy of dual invertible polynomials
W. Ebeling, S. M. Gusein-Zade
463
Singular perturbation of polynomial potentials with applications to $PT$-symmetric families
Alexandre Eremenko, Andrei Gabrielov
473
Labeled double pants decompositions
Anna Felikson, Sergey Natanzon
505
Total rigidity of generic quadratic vector fields
Yu. Ilyashenko, V. Moldavskis
521
Resonance-induced surfatron acceleration of a relativistic particle
A. I. Neishtadt, A. A. Vasiliev, A. V. Artemyev
531
New multiplier sequences via discriminant amoebae
Mikael Passare, J. Maurice Rojas, Boris Shapiro
547
Conformal blocks and equivariant cohomology
Richárd Rimányi, Vadim Schechtman, Alexander Varchenko
561
On the topology of cooriented wave fronts in spaces of small dimensions
V. D. Sedykh
583
Betti bounds of polynomials
Dirk Siersma, Mihai Tibăr
599
Topological complexity and Schwarz genus of general real polynomial equation
V. A. Vassiliev
617
Moscow Mathematical Journal
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019